# SDR MALA020436

- Difficulty date: July 22, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2956 RIGHT ENGINE ITT SPIKE IN TEMP 50-55 PERCENT SPIKE OCCURRED EVERY 3-4 MINUTES.  AIR RETURN TO MSP.  MAINTENANCE REMOVED CANNON PLUG FROM TRIMMER, AND OHMS CHECKED GOOD.  REMOVED CANNON PLUGS FROM ECU, INSPECTED, NO DEFECTS NOTED.  CLEANED CANNON PLUGS AND REINSTALLED ON ECU AND TRIMMER.  RAN A/C FOR 45 MINUTES AT POWER, NO DISC NOTED.  OPS CHECK GOOD.
